# SDR GTIA2025112439188

- Difficulty date: November 20, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N626NK
- Make and model: Airbus A320-232
- Aircraft serial: 5999
- Aircraft time: 40,221 hours, 18,472 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 INBOARD F/A FLASHLIGHT WITH RED LIGHT ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-R/R ZONE B FWD F/A STATION I/B FLASHLIGHT ASSY PER SPIRIT AIRLINES DRAWING NO A320 EMER EQUIP REV 7 THIS CLEARS DMI # 3432186-1 PLACARD REMOVED MOC NOTIFIED DMI LOG UPDATED
